MAUDE Adverse Event Report: DEPUY CMW - 9610921 SMARTSET MV ENDURANCE 80G; BONE CEMENT : BONE CEMENT

DEPUY CMW - 9610921 SMARTSET MV ENDURANCE 80G; BONE CEMENT : BONE CEMENT
Model Number 3102-080
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision completed to address severe pain secondary to loosening of the tibial tray.Upon entering the joint, the tibial tray was loose at an unknown interface.The patella and femoral components were well-fixed and retained.There was no reported product problem with the revised tibial insert.The patient received an attune tibial revision construct.The procedure was completed without complications.Doi: (b)(6) 2018.Dor: (b)(6) 2021.Right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SMARTSET MV ENDURANCE 80G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY CMW - 9610921
cornford rd.
blackpool IN FY4 4 QQ
UK  FY4 4QQ
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14167757
Report Number1818910-2022-07220
Device Sequence Number5933640
Product Code KIH
UDI-Device Identifier10603295168355
UDI-Public10603295168355
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P960001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model Number3102-080
Device Catalogue Number3102080
Device Lot Number8679579
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer05/06/2022
Initial Report FDA Received Date04/21/2022
Supplement Report FDA Received Date05/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 6 CEM.; ATTUNE MEDIAL DOME PAT 38MM.; ATTUNE PS FB INSRT SZ 6 5MM.; ATTUNE PS FEM RT SZ 6 CEM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale